Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Compact Riemannian manifolds with positive curvature operators

Author: John Douglas Moore
Journal: Bull. Amer. Math. Soc. 14 (1986), 279-282
MSC (1980): Primary 53C20
MathSciNet review: 828826
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • S. Gallot and D. Meyer, Opérateur de courbure et laplacien des formes différentielles d’une variété riemannienne, J. Math. Pures Appl. (9) 54 (1975), no. 3, 259–284 (French). MR 0454884
  • D. Gromoll, W. Klingenberg, and W. Meyer, Riemannsche Geometrie im Grossen, Lecture Notes in Mathematics, No. 55, Springer-Verlag, Berlin-New York, 1968 (German). MR 0229177
  • A. Grothendieck, Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. Math. 79 (1957), 121–138 (French). MR 0087176
  • [GL] R. Gulliver and H. B. Lawson, The structure of stable minimal hypersurfaces near a singularity (to appear).
  • John Douglas Moore, On stability of minimal spheres and a two-dimensional version of Synge’s theorem, Arch. Math. (Basel) 44 (1985), no. 3, 278–281. MR 784099, 10.1007/BF01237864
  • J. Sacks and K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Ann. of Math. (2) 113 (1981), no. 1, 1–24. MR 604040, 10.2307/1971131
  • A. J. Tromba, A general approach to Morse theory, J. Differential Geometry 12 (1977), no. 1, 47–85. MR 0464304
  • K. Uhlenbeck, Morse theory on Banach manifolds, J. Functional Analysis 10 (1972), 430–445. MR 0377979

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53C20

Retrieve articles in all journals with MSC (1980): 53C20

Additional Information